# SDR DALA2025050803574

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 94,399 hours, 43,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 2L DOOR STICKY WHILE ARMING AND DISARMING. CORRECTIVE ACTION: RESECURED MOORING LINE AS REQUIRED. (7426626)
